MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITORING SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 102620-67A
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 02/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2020,senseonics was made aware of an incident where user experienced sensor replacement alert resulting in an early sensor removal.
 
Additional Manufacturer Narrative
The rma was authorized but not received so no further confirmation or investigation of the complaint is possible.H6 patient code updated to 2692.H6 method code updated to 4114.H6 result code updated to 3221.H6 conclusion code updated to 67.

Brand Name
EVERSENSE SENSOR
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown,, md
MDR Report Key9779977
Report Number3009862700-2020-00200
Device Sequence Number688404
Product Code QCD
UDI-Device Identifier00817491022356
UDI-Public00817491022356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/06/2020
Device Model Number102620-67A
Device Catalogue NumberFG-4201-00-301
Device Lot NumberWP06869
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2020
Supplement Date Received by Manufacturer02/02/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR